# SDR S2YA960039

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLT 1042 - MKE-IND - 15 MINUTES INTO FLT, THE LT DC GENERATOR FELL OFF LINE, THE FLIGHT CREW ATTEMPTED TO RESET IT, BUT IT FAILED TO COME BACK ON LINE.  THE FLIGHT RETURNED BACK TO MKE AND LANDED WITHOUT INCIDENT, ONCE ON THE GROUND THE FLIGHT CREW ATTEMPTED TO RESET THE LT DC GEN AGAIN, THIS TIME IT CAME BACK ON LINE.  MAINTENANCE INSPECTED THE DC GENERATOR, GENERATOR CONTROL UNIT, DC POWER PANEL, AND ALL ASSOCIATED WIRING WITH NO PROBLEMS FOUND.  THEY DECIDED TO SWAP THE GCU'S AND PARALLEL THEM, ALL OPS CHECKED GOOD ON THE GROUND, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
